Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Ultrasound showing thickened endometrium. History of ovarian cysts and fallopian tube removal. Chances of cancer?

I am 43 yrs old, 6 feet tall, and weigh 188 lbs. Just over 10 years ago I had my ovaries and fallopian tubes removed in two seperate surgeries due to cysts . All was binine and they would not remove my uterus because it was healthy. I have been on the Climera Pro patch ever since and other than some brown spotting a couple of times a year I have not had a period since then. I recently began having what appeared to be a period. After seeing my gyn and having an ultra sound we discovered that my uterus is 10mm thick. I have scheduled a biopsy for next week however, my imagination is running wild. What are the chances that it is cancer vs a hormonal imbalance. I have also noticed weight gain in my face and around my middle even though I have actually lost a few lbs. in recent weeks and have had night sweats every night for weeks now
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, there might be harmonal imbalance, due to imbalance of external harmones, and age changes. Any how harmonal essy is important for coming to a conclusion. So i advise you to consult an endocrinologist for diagnosis and treatment. As you are getting the biopsy done you can have a clear idea of the diagnosis. Thank you.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor